# SDR AALA960921

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1431B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11416
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 900045
- Condition: Defective
- Location: Apu
- Component: Systrondonnr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU - FLT 1826 - DURING APPROACH TO RDU, APU FIRE INDICATION ILLUMINATED FOR APPROXIMATELY 2 SECONDS AND THEN EXTINGUISHED.  SIMULTANEOUSLY, APU AUTO-SHUTDOWN.  APU FIRE BOTTLE DISCHARGED AND AIRCRAFT LANDED RDU WITHOUT INCIDENT.  REPLACED APU FIRE BOTTLE AND PLACARDED APU INOPERATIVE.  SUBSEQUENTLY, REPLACED APU FIRE DETECTION CONTROL UNIT AT ORD/17.  SYSTEM GROUND CHECKED NORMAL OPERATION.  APU OPERATION WITH AIR AND ELECTRIC CHECKED NORMAL.  (X)
